...leave me alone!!
I can't seem to avoid them at the moment but just for one day I'd like to be headache free. One day isn't too much to ask, is it?
9 times out of 10 my headaches are caused by my blood pressure going up and there's not much I can do about that, I haven't been on the 300mg Irbesartan long enough to see if it's doing any good yet so I can't really go back to the Nurse Practitioner until she calls for me, but at least I know why I'm getting the headaches which is much better than sitting wondering what on earth is wrong with me.
Maybe it's just a settling in period I'm going through as up until recently I was only taking 150mg and because it wasn't doing much good the dosage was doubled and that's bound to knock me about for a wee while until my body is used to the increase. Fingers crossed that's the reason for the headaches because I don't want to have to change tablets or get the dosage increased, again.